# SDR DALA2021100205979

- Difficulty date: September 28, 2021
- Submitted: October 2, 2021
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 67,134 hours, 26,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7949726) DURING INSPECTION FOUND EMERGENCY LIGHTS FROM 23FED TO THE BACK INOP. RMVD AND REPLACED AFT BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
